# SDR COMA0760318

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 32,545 hours, 30,671 cycles
- Engine: Ge CF343A1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECEIVED AN A/ICE DUCT WARNING MSG, FLIGHT RETURNED TO JFK. PERFORMED ENGINE RUNS WITH A/ICE SYSTEM ON, DISCREPANCY COULD NOT BE DUPLICATED.
